Volume 11, Issue 2 (11-2016)                   IJMSI 2016, 11(2): 139-148 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Durgi S, Ramane S, Hampiholi R, Mekkalike M. On the Wiener Index of Some Edge Deleted Graphs. IJMSI. 2016; 11 (2) :139-148
URL: http://ijmsi.ir/article-1-701-en.html
Abstract:  

The sum of distances between all the pairs of vertices in a connected graph is known as the {it Wiener index} of the graph. In this paper, we obtain the Wiener index of edge complements of stars, complete subgraphs and cycles in $K_n$.

Type of Study: Research | Subject: Special

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb